Levetiracetam Treatment-Associated Acute Rhabdomyolysis in an Adolescent


Aslan N., Yildizdas D. , Huseyinli B., ÖZGÜR HOROZ Ö. , GÜL MERT G. , EKİNCİ F. , ...Daha Fazla

JOURNAL OF PEDIATRIC INTENSIVE CARE, cilt.9, ss.139-140, 2020 (ESCI İndekslerine Giren Dergi) identifier

  • Cilt numarası: 9 Konu: 2
  • Basım Tarihi: 2020
  • Doi Numarası: 10.1055/s-0039-1700951
  • Dergi Adı: JOURNAL OF PEDIATRIC INTENSIVE CARE
  • Sayfa Sayıları: ss.139-140

Özet

Etiology of rhabdomyolysis includes hereditary muscle enzyme deficiencies, trauma, viral infections, excessive exercise, hypothyroidism, and medications such as colchicine, lithium, and statins. Several studies have reported that various antiepileptic drugs may induce rhabdomyolysis. Levetiracetam is one of the antiepileptic drugs implicated in the etiology of rhabdomyolysis. Herein, we present a case of rhabdomyolysis in an adolescent treated with levetiracetam. We wanted to draw attention to the increasing trend of levetiracetam-associated rhabdomyolysis frequency in pediatric patients.